Not what you're looking for? CLICK HERE INSTEAD



high arches, inflamation

by Verena
(Pollock, LA )

high arched foot

high arched foot

After doing some research, I can not find foot problems such as I have. I have high arches, bunion, arthritis and ankle pain, and over the past couple years, my feet began to malform (humps on top of the foot). It feels like bone under the hump however, x-rays and MRI's show the humps are inflamed tissue and bone spurs, the swelling on top of my feet does not go down. However, ankle swelling does fluctuate. Have you come across other patients that have similar condition as my feet? Or can you direct me to sites where I can do more research? Thank you.


Hi Verena,
I would be curious to know if you suffer from arthritis in other parts of your body. Although you apparently have a severe form of it, it appears as if you are suffering from osteoarthritis or the "wear and tear" arthritis most of us eventually suffer from.
The swelling and lump on top of your foot will probably never subside as that is from the bone spurs that were diagnosed. Your condition may have been caused by a
midtarsal fault .
Pain is a relative term, but if you have enough of it and you are in reasonably good health, you might consider surgical intervention to remove the bone spurs and correct the bunion. However, if the pain is more annoying than anything else you can certainly live with it.
Good luck with your decision.
Marc Mitnick DPM

Comments for high arches, inflamation

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 30, 2010
Rating
starstarstarstarstar
lump
by: Anonymous

I too had the lump to top of foot- severe arthritis to foot- will not get better only worse, High arches cause exteme wear and tear thus causing severe arthritis. I had a 5 screw foot fusion- If your feet are severe may need involved foot reconstruction otherwise try orthodics for high arches and live with pain.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask the doctor.